# SDR PNSA970308

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Gpu Door
- Condition: Not Closed
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCK TO CLOSE GPU ACCESS DOOR.
